HealthA2Z Pain Relief Extra Strength, Compare to Tylenol Active Ingredient, Acetaminophen 500mg, 40 Caplets (1 Pack, 2 Packs & 6 Packs)

(No reviews yet) Write a Review
$2.99 - $14.34

-Made In USA / Compare to Tylenol active ingredient.
-It is used as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain.
-Aspirin Free. Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.
-Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! Perfect mobile solution to keep you healthy and enhance your travel experience.
-Adults and children 12 years of age and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: do not use. Do not use more than 10 days unless directed by a doctor.

SKU:
FPA029E
UPC:
369168328402

HealthA2Z Extra Strength Pain Relief contains 500 mg of acetaminophen for effective, extra strength pain relief. Use as a fever reducer and to help relieve minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold, premenstrual and menstrual cramps. It is suitable for adults and children 12 years of age and older.

Uses temporary relieve of minor aches and pains associated with:

-common cold
-headache
-toothache
-muscular aches
-backache
-menstrual cramps
-reduction of fever

Directions

-Do not use more than directed.
-Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor.
-Children under 12 years: do not use.

Why HealthA2Z Extra Strength Pain Relief?

Pain reliever and fever reducer

Use as a fever reducer and to help relieve minor aches and pains including headache, backache, toothache, cramps and pain.

For adults and children

HealthA2Z Extra Strength Pain Relief is suitable for adults and children 12 years of age and older.

Contains no Aspirin

Aspirin can irritate the stomach and does little to reduce fevers. Using acetaminophen, can relieve your pain without irritating your stomach and fevers commonly associated with the cold or flu.

What is acetaminophen?

-Acetaminophen is a pain reliever and a fever reducer.
-Acetaminophen is used to relieve mild to moderate and pain and to reduce fever. Acetaminophen relieves pain from headache, muscle aches, backache, toothaches, colds, and fevers.

Product Overview

-Made In USA / Compare to Tylenol active ingredient.
-It is used as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain.
-Aspirin Free. Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.
-Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! Perfect mobile solution to keep you healthy and enhance your travel experience.
-Adults and children 12 years of age and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: do not use. Do not use more than 10 days unless directed by a doctor.

Reviews

(No reviews yet) Write a Review